MathSciNet Relay Station
MathSciNet bibliographic data
MR2488221 16W50 (16G99 16K20)
Bakhturin, Yu. A.; Zaĭtsev, M. V.; Segal, S. K. Finite-dimensional simple graded algebras. (Russian) Mat. Sb. 199 (2008), no. 7, 21--40; translation in Sb. Math. 199 (2008), no. 7-8, 965–983 (2008)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement